Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 6, Pages 917-923

On strong commutativity-preserving maps

Department of Mathematical Sciences, College of Scinces, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 4 July 2004; Revised 4 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Samman, “On strong commutativity-preserving maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 6, pp. 917-923, 2005.